Excedrin Tension Headache Aspirin Free Pain Reliever Caplets, 24ct

Learn more about FSA.
Advertisement
Advertisement

Excedrin Tension Headache Aspirin Free Pain Reliever Caplets, 24ct

Shop at Walmart

Shipping & Pickup
Online
$3.24

  • In stores only
  •  

 Buy from Marketplace

Shipping & Additional Information

About this product

Item Description

  • Aspirin free
  • 24 caplets
  • Specifications

    Model No.: 0030067204524
    Shipping Weight (in pounds): 0.04
    Product in Inches (L x W x H): 1.75 x 3.0 x 1.75
    Walmart No.: 004089919

    Ingredients

    Active (per tablet): acetaminophen 500 mg (formulated with 65mgcaffeine).

    Warnings

    Alcohol warning: if you consume 3 or more alcoholic drinks everyday, askyour doctor whether you should take acetaminophen And aspirin or otherpain relievers/fever reducers. Acetaminophen And aspirin may cause liverdamage And stomach bleeding. Caffeine warning: the recommended dose ofthis product contains as a cup Of coffee. Limit the use Of caffeine-containing medications, foods, or beverages while taking this productbecause too much caffeine may cause nervousness, irritability,sleeplessness, And, occasionally, rapid heart beat.

    Disclaimer

    While we strive to obtain accurate product information, we cannot guarantee or ensure the accuracy, completeness or timeliness of any product information. We recommend that you do not solely rely on the information presented on this website and that you always read labels, warnings, and directions and other information provided with the product before using or consuming a product. For additional information about a product, please contact the manufacturer. Walmart.com assumes no liability for inaccuracies or misstatements about products. Information and statements regarding dietary supplements have not been evaluated by the Food and Drug Administration and are not intended to diagnose, treat, cure or prevent any disease or health condition. Content on this website is for reference purposes only and is not intended to substitute for advice given by a physician, pharmacist or other licensed healthcare professional. You should not use this information as self-diagnosis or for treating a health problem or disease. Contact your health-care provider immediately if you suspect that you have a medical problem.